Rees algebras of truncations of complete intersections

Kuei Nuan Lin, Claudia Polini

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

In this paper we describe the defining equations of the Rees algebra and the special fiber ring of a truncation I of a complete intersection ideal in a polynomial ring over a field with homogeneous maximal ideal m. To describe explicitly the Rees algebra R(I) in terms of generators and relations we map another Rees ring R(M) onto it, where M is the direct sum of powers of m. We compute a Gröbner basis of the ideal defining R(M). It turns out that the normal domain R(M) is a Koszul algebra and from this we deduce that in many instances R(I) is a Koszul algebra as well.

Original languageEnglish (US)
Pages (from-to)36-52
Number of pages17
JournalJournal of Algebra
Volume410
DOIs
StatePublished - Jul 15 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Rees algebras of truncations of complete intersections'. Together they form a unique fingerprint.

Cite this